# SDR AALA20140108002

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 72,430 hours, 38,057 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 4920233503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TWO STOP CASTINGS CRACKED AFT UPPER & FWD UPPER.  INSTALLED TWO NEW CASTINGS IAW SRM 51-30-05.
